MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 190766
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility biomedical technician (biomed) reported finding thermal damage on the power cable going from the power supply to the motherboard of this 2008t hemodialysis (hd) machine.Photos of the damaged cable were provided for review via email.The original issue was that the ultrafiltration (uf) check valve was leaking during a patient's hd treatment.There was no negative patient impact due to the leak.The patient was able to complete their treatment on the machine, and the uf was confirmed to be working properly.Following the treatment, the machine was removed from service for evaluation.The biomed replaced the uf check valve.While performing tests on the machine before returning it to service, a temperature issue was encountered.At first, the biomed said the temperature was stuck at 44° celsius - it would not move up or down.Then the temperature started to fluctuate.The biomed attempted to resolve the issue by replacing several parts on the machine.They replaced the actuator-test board, the bibag interface board, the sensor board, the functional board, ntc-3/ntc-44, the bibag hydraulics assembly (box 1), the bibag distribution board (box 2), pressure trasnducer #106, and valve 105.The fluctuating temperature issue persisted and the biomed then contacted technical support (ts) for further troubleshooting assistance.Ts advised the biomed to replace the motherboard.The biomed replaced the motherboard, but this did not resolve the issue.Upon further inspection, the biomed found thermal damage on the power cable going from the power supply to the motherboard.No other parts showed signs of thermal damage.The biomed said the power cable was the original fresenius part on the machine.There was no burning smell noted.The biomed confirmed there were no signs of smoke, sparks, or flames.The machine had between 25,000 and 30,000 operating hours on it.The biomed confirmed the machine was plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet and the machine did not have a past history of failing the electrical leakage test.The biomed replaced the power cable and the heater switch and the temperature issue was resolved.The machine passed testing and was returned to service.Upon follow-up it was reported that the damaged power cable was available to be sent back for evaluation.The biomed agreed to contact ts again to initiate a returned goods authorization (rga) for return of the damaged cable.No other parts were reported to be available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: h3 plant investigation: although a sample was reported to be available for manufacturer evaluation, to date no parts have been received.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).However, the reported event was able to be confirmed referencing the provided photos.There were two photos provided for review.In both photos, thermal decomposition can be observed on one of the wires.One of the photos is a close-up of the observed damage.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.Based on the available information, the reported event has been confirmed.

Brand Name
2008T HEMODIALYSIS SYSTEM W/BIBAG
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25246991
Report Number0008030665-2026-00980
Device Sequence Number18775164
Product Code KDI
UDI-Device Identifier00840861100910
UDI-Public00840861100910
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K231125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number190766
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown